# SDR SWAA2021052776194

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,351 hours, 43,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD SERVICE DOOR GIRT BAR RETAINING HOLDER/CLIP IS LOOSE. ; / SECURED BRACKET HARDWARE PER AMM 25-66-02.
